# SDR HALA0800432

- Difficulty date: March 25, 2008
- Submitted: March 29, 2008
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 9,712 hours, 23,863 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Cartridge
- Part number: 8981501
- Part serial: 58271EL
- Condition: Malfunctioned
- Location: Fire Bottle
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"AGENT NR 1 LOW" ON.  REMOVED AND REPLACED NR 1 FIRE BOTTLE PER AMM 26-21-01, OPS CHK GOOD OK TO CONTINUE.  REMOVED AND REPLACED FIRE CONTAINER DISCHARGE CARTRIDGE PER AMM 26-21-02.
